Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Took 5-325 mg percocet. Feel light headed, weak and sick. Should I worry?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I am 80 years old, female and took 5-325 mg percocet, it is making me feel light headed, weak and sick to my stomach, should I go to the er
Posted Tue, 22 Oct 2013 in Medicines and Side Effects
Answered by Dr. Chakravarthy Mazumdar 30 minutes later
Brief Answer:
Check the pulse and BP at home

Detailed Answer:

If you are alone at home I better suggest you to reach ER soon.
If you have someone at home who can monitor you can ask them to measure pulse per minute, check the blood pressure. If they are alright, you just need to lie down and wait. If symptoms do not subside as the hours pass then you can go to the ER.

This could be side effect of the PERCOCET. This wanes off soon as you have taken the nominal dose.

Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor